On the theory of $n$-nilpotent groups
Matematičeskie zametki, Tome 5 (1969) no. 6, pp. 653-664
Cet article a éte moissonné depuis la source Math-Net.Ru
The set $\nu(G)$ of all integers $n$ for which the group $G$ is $n$-nilpotent is studied. A number of theorems generalizing fundamental results of F. Levi is proved for $\nu(G)$.
@article{MZM_1969_5_6_a1,
author = {G. A. Karasev},
title = {On the theory of $n$-nilpotent groups},
journal = {Matemati\v{c}eskie zametki},
pages = {653--664},
year = {1969},
volume = {5},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_6_a1/}
}
G. A. Karasev. On the theory of $n$-nilpotent groups. Matematičeskie zametki, Tome 5 (1969) no. 6, pp. 653-664. http://geodesic.mathdoc.fr/item/MZM_1969_5_6_a1/